I take Caymbalta 30mg a day. The Parkinson's Desease gives a lot of stiffiness in the muscles. I have stiffiness in my left leg. I can barely move, drag it. I have my moments when I get up and walk well for a short period. I read the one of the side affects of Cymbalta is stiffiness. I could worsen my condition?
What are you taking Cymbalta for?
Stiffness in muscles is a severe side effect of Cymbalta. I guess you'll have to see whether taking Cymbalta has made your stiffness better or worse (compared to before taking it) and weigh up the risks verses benefits.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2010 • 1 answer
Posted 10 Dec 2010 • 1 answer
Posted 27 Feb 2015 • 1 answer
Posted 16 Aug 2016 • 0 answers
Posted 11 Sep 2016 • 2 answers